# SDR FDEA201205191885

- Difficulty date: May 19, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 43,635 hours, 29,992 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE GIRT BAR RETAINER CLIPS ON COVER DO NOT HOLD GIRT BAR.   R & R ESCAPE SLIDE GIRT BAR RETAINER CLIPS ON COVER.  REINSTALLED SLIDE IAW MM 25-60-015-2-0. MEL CLEARED.
